Translator Disclaimer
2008 Mod $p$ decompositions of non-simply connected Lie groups
Daisuke Kishimoto, Akira Kono
J. Math. Kyoto Univ. 48(1): 1-5 (2008). DOI: 10.1215/kjm/1250280972

Abstract

A generalization of Wilkerson’s mod $p$ decompositions of compact, connected, semi-simple Lie groups [7] to the non-simply connected case is given. As an application, H-spaces with interesting fundamental groups are constructed.

Citation

Download Citation

Daisuke Kishimoto. Akira Kono. "Mod $p$ decompositions of non-simply connected Lie groups." J. Math. Kyoto Univ. 48 (1) 1 - 5, 2008. https://doi.org/10.1215/kjm/1250280972

Information

Published: 2008
First available in Project Euclid: 14 August 2009

zbMATH: 1155.55003
MathSciNet: MR2437888
Digital Object Identifier: 10.1215/kjm/1250280972

Subjects:
Primary: 55Q99
Secondary: 55P10, 55P60

Rights: Copyright © 2008 Kyoto University

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.48 • No. 1 • 2008
Back to Top